RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krasnikov, V A

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:52
Abstract pages:586
Full texts:211
References:79

http://www.mathnet.ru/eng/person24362
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1987
1. V. A. Krasnikov, “On the equations of charged superfluid hydrodynamics”, Dokl. Akad. Nauk SSSR, 292:2 (1987),  345–350  mathnet  mathscinet
1979
2. V. A. Krasnikov, “Equations of motion in external fields”, TMF, 39:2 (1979),  278–283  mathnet; Theoret. and Math. Phys., 39:2 (1979), 462–466
1978
3. V. A. Krasnikov, “On dynamic equations for the density operators in external fields”, Dokl. Akad. Nauk SSSR, 242:2 (1978),  313–315  mathnet  mathscinet
1973
4. F. S. Dzheparov, V. A. Krasnikov, “Equations of hydrodynamics and Green's functions”, TMF, 14:1 (1973),  82–90  mathnet  zmath; Theoret. and Math. Phys., 14:1 (1973), 60–66
1967
5. V. A. Krasnikov, “On the hydrodynamic approximation of Green's functions of superfluid Bose system”, Dokl. Akad. Nauk SSSR, 174:5 (1967),  1037–1040  mathnet
1966
6. V. A. Krasnikov, “Asymptotic computation of correlation functions”, Dokl. Akad. Nauk SSSR, 170:4 (1966),  807–810  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019